Sample complexity for markov chain self-tuner

Borkar, V. S. (2000) Sample complexity for markov chain self-tuner Systems & Control Letters, 41 (2). pp. 95-104. ISSN 0167-6911

Full text not available from this repository.

Official URL:

Related URL:


For self-tuning control of a finite state Markov chain whose parametrized transition probabilities satisfy an 'identifiability condition', we establish a bound on the number of samples required to attain a prescribed measure of near-optimality with a prescribed probability.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Controlled Markov Chains; Adaptive Control; Self-tuning Control; Sample Complexity; Identifiability Condition; Average Cost
ID Code:5282
Deposited On:18 Oct 2010 08:27
Last Modified:20 May 2011 09:06

Repository Staff Only: item control page